EconPapers    
Economics at your fingertips  
 

Existence and Stability of Almost Periodic Solution for a Stochastic Cellular Neural Network with External Perturbation

Hui Zhou, Zongfu Zhou and Wei Jiang

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

A class of stochastic cellular neural networks with external perturbation is investigated. By employing fixed points principle and some stochastic analysis techniques, we establish some sufficient conditions for existence and exponential stability of a quadratic mean almost periodic solution of the model. The new criteria not only improve some classical results but also are applied in real problems due to the changes of external input.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/905415.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/905415.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:905415

DOI: 10.1155/2014/905415

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:905415